# SDR QXEA0200159

- Difficulty date: February 10, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- Aircraft time: 34,715 hours, 40,975 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LT WING STRINGER 2.222 IS CORRODED AT STATION 2350.  REPAIRED IAW FOKKER SRM 57-01-01, PAGE 4-5 AND SRM 51-10-04, PAGE 9.
